Eye Care Community
Reaction to dilating drops
About This Community:

This patient support community is for discussions relating to eye care, cataracts, glaucoma, retinal detachment, eye infections, misaligned eyes, intra-ocular implants, refractive surgery (LASIK and CK), glasses, contact lenses, amblyopia, eye injuries, dry eyes, ocular allergy, eye pain and discomfort, pediatric eye disorders, eyelid and tearduct surgery, poor eyesight, and eye surgery.

Font Size:
A
A
A
Background:
Blank
Blank
Blank
Blank Blank

Reaction to dilating drops

How long can a negative reaction to the dialating drops last? I had my eyes dialated three times last week for an retinal branch occlusion and I am still feeling a rapid heart rate, dry mouth and hot flashes from it. Could it still be from the drops 4 days later?
711220 tn?1251894727
It is rare to have reactions to dilating drops.  See your general doctor if not better in a few more days.

Dr. O.
Blank
Post a Comment
To
Blank
Weight Tracker
Weight Tracker
Start Tracking Now
Eye Care Community Resources
Top Eye Care Answerers
177275 tn?1438375244
Blank
JohnHaganMD
Kansas City, MO
Avatar m tn
Blank
SoftwareDeveloper
CO
Avatar f tn
Blank
achillea
CA
Avatar f tn
Blank
CBCT
Trumbull, CT
Avatar f tn
Blank
Anomalychick
Jacksonville, FL
Avatar m tn
Blank
chazas
Near Washington, DC